X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
physics, mathematical (19) 19
darboux transformation (18) 18
physics, multidisciplinary (14) 14
exactly solvable and integrable systems (11) 11
nonlinear sciences (11) 11
physics (11) 11
solitons (11) 11
transformations (11) 11
equations (9) 9
mathematics, applied (9) 9
darboux transformations (8) 8
mathematical analysis (8) 8
conservation laws (7) 7
mathematics (7) 7
nonlinear sciences - exactly solvable and integrable systems (7) 7
applications of mathematics (6) 6
backlund transformation (6) 6
kdv equation (5) 5
lax pair (5) 5
mathematical models (5) 5
symbolic computation (5) 5
waves (5) 5
analysis (4) 4
applied mathematics (4) 4
backlund-transformations (4) 4
determinants (4) 4
dynamics (4) 4
hierarchy (4) 4
integrable systems (4) 4
mathematical and computational physics (4) 4
nonlinear equations (4) 4
nonlinearity (4) 4
soliton (4) 4
algebra and number theory (3) 3
binary darboux transformation (3) 3
conservation-laws (3) 3
de-vries equation (3) 3
difference and functional equations (3) 3
equation (3) 3
functional analysis (3) 3
korteweg-devries equation (3) 3
mathematical physics (3) 3
mathematics, general (3) 3
mechanical engineering (3) 3
mechanics (3) 3
model (3) 3
multisoliton solutions (3) 3
optics (3) 3
ordinary differential equations (3) 3
partial differential equations (3) 3
pattern formation and solitons (3) 3
physics - exactly solvable and integrable systems (3) 3
rogue waves (3) 3
schrodinger equation (3) 3
schroedinger equation (3) 3
solitary waves (3) 3
usage (3) 3
asymptotic properties (2) 2
automotive engineering (2) 2
breathers (2) 2
computation (2) 2
construction (2) 2
darboux covariant lax pair (2) 2
density (2) 2
difference equations (2) 2
dispersion (2) 2
dynamical systems (2) 2
engineering (2) 2
engineering, mechanical (2) 2
environmental law (2) 2
exact solutions (2) 2
explicit solutions (2) 2
fiber optics (2) 2
geometry (2) 2
high energy physics - theory (2) 2
instability (2) 2
integrable system (2) 2
kadomtsev-petviashvili equation (2) 2
kdv (2) 2
kdv hierarchy (2) 2
kp hierarchy (2) 2
matrix (2) 2
media (2) 2
n -fold darboux transformation (2) 2
n-fold darboux transformation (2) 2
negaton (2) 2
nonlinear dynamics (2) 2
optical fibers (2) 2
periodic-wave solutions (2) 2
polynomials (2) 2
positon solutions (2) 2
quantum physics (2) 2
schrodinger (2) 2
self-consistent sources (2) 2
soliton solution (2) 2
statistical physics (2) 2
studies (2) 2
supersymmetry (2) 2
symmetries (2) 2
system (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2013, Volume 400, Issue 2, pp. 624 - 634
This paper investigates the integrability of a generalized (2+1)-dimensional Korteweg–de Vries equation. With the aid of binary Bell polynomials, its bilinear... 
Darboux covariant Lax pair | Binary Bell polynomial | [formula omitted]-soliton solution | Infinite conservation law | Lax pair | Bäcklund transformation | N-soliton solution | MATHEMATICS, APPLIED | KP HIERARCHY | MATHEMATICS | WAVES | KDV EQUATION | Backlund transformation | CONSERVATION-LAWS | N-SOLITON SOLUTIONS | COMBINATORICS | TRANSFORMATIONS
Journal Article
Chinese Physics B, ISSN 1674-1056, 05/2013, Volume 22, Issue 5, pp. 50509 - 1-050509-6
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8121, 02/2012, Volume 45, Issue 5, pp. 055203 - 29
Journal Article
Modern Physics Letters B, ISSN 0217-9849, 01/2020, Volume 34, Issue 1, p. 2050004
A new coupled Burgers equation and a new coupled KdV equation which are associated with 3 × 3 matrix spectial problem are investigated for complete... 
SYSTEM | PHYSICS, CONDENSED MATTER | PHYSICS, APPLIED | EXPLICIT SOLUTIONS | INSTABILITY | Lax pair | INVERSE SCATTERING TRANSFORM | DE-VRIES EQUATION | WAVE SOLUTIONS | PHYSICS, MATHEMATICAL | KORTEWEG-DEVRIES EQUATION | explicit solution | SOLITONS | conservation law | new coupled nonlinear evolution equation | KDV EQUATION | Darboux transformation
Journal Article
Theoretical and Mathematical Physics, ISSN 0040-5779, 7/2005, Volume 144, Issue 1, pp. 985 - 994
Journal Article
Theoretical and Mathematical Physics, ISSN 0040-5779, 7/2001, Volume 128, Issue 1, pp. 890 - 905
We study the joint covariance of Lax pairs (LPs) with respect to Darboux transformations (DT). The scheme is based on comparing general expressions for the... 
Mathematical and Computational Physics | Physics | Applications of Mathematics | BACKLUND-TRANSFORMATIONS | PHYSICS, MULTIDISCIPLINARY | RINGS | EQUATIONS | PHYSICS, MATHEMATICAL | BINARY DARBOUX TRANSFORMATIONS | OPERATORS
Journal Article
Studies in Applied Mathematics, ISSN 0022-2526, 04/2014, Volume 132, Issue 3, pp. 212 - 246
With the inhomogeneities of media taken into account, under investigation is hereby a generalized variable‐coefficient forced Korteweg‐de Vries (vc‐fKdV)... 
SYSTEM | BINARY DARBOUX TRANSFORMATION | MATHEMATICS, APPLIED | NONLINEAR EQUATIONS | SOLITARY WAVES | KDV EQUATION | MODEL | KADOMTSEV-PETVIASHVILI EQUATION | PERIODIC-WAVE SOLUTIONS | RATIONAL CHARACTERISTICS
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 01/1997, Volume 39, Issue 1, pp. 33 - 49
A 2n-dimensional Lax integrable system is proposed by a set of specific spectral problems. It contains Takasaki equations, the self dual Yang-Mills equations... 
Geometry | integrable system | Mathematical and Computational Physics | Group Theory and Generalizations | Physics | Statistical Physics | spectral problem | Darboux transformation | Integrable system | Spectral problem | FIELDS | DUAL YANG-MILLS | EQUATIONS | KORTEWEG | PHYSICS, MATHEMATICAL | REDUCTIONS | SPACE | 2+1 DIMENSIONS | K UR PHYSICS, MATHEMATICAL | CONSTRUCTION | SCHRODINGER
Journal Article
Nonlinearity, ISSN 0951-7715, 03/2006, Volume 19, Issue 3, pp. 575 - 589
An abstract DNA-type system is defined by a set of nonlinear kinetic equations with polynomial nonlinearities that admit soliton solutions associated with... 
VON-NEUMANN-TYPE | MATRIX | MATHEMATICS, APPLIED | SOLITONS | ALGORITHM | EQUATIONS | DYNAMICS | DARBOUX-BACKLUND TRANSFORMATION | COMPUTATION | PHYSICS, MATHEMATICAL | SCATTERING | REPLICATOR
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8121, 11/2010, Volume 43, Issue 44, p. 445201
A new (1+1)-dimensional integrable system, i.e. the super coupled Kortewegde Vries (cKdV) system, has been constructed by a super extension of the well-known... 
KORTEWEG-DEVRIES EQUATION | SUPERSYMMETRIC EXTENSION | KP HIERARCHIES | PHYSICS, MULTIDISCIPLINARY | INTEGRABLE SYSTEMS | HAMILTONIAN STRUCTURES | AKNS SCHEME | PHYSICS, MATHEMATICAL | DARBOUX TRANSFORMATIONS | KDV HIERARCHY | BINARY NONLINEARIZATION
Journal Article
Theoretical and Mathematical Physics, ISSN 0040-5779, 6/2018, Volume 195, Issue 3, pp. 825 - 833
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 01/2012, Volume 53, Issue 1, pp. 013503 - 013503-18
In this paper, we generalize classical Bell polynomials into super version, which are found to be effective in systematically constructing super bilinear... 
DE-VRIES EQUATION | SUPERANALYSIS | KDV | PHYSICS, MATHEMATICAL | DARBOUX TRANSFORMATIONS
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8121, 09/2009, Volume 42, Issue 35, pp. 355211 - 355211 (18)
The Darboux transformation is used to obtain multisoliton solutions of the chiral model in two dimensions. The matrix solutions of the principal chiral model... 
DARBOUX TRANSFORMATION | BACKLUND-TRANSFORMATIONS | PHYSICS, MULTIDISCIPLINARY | PHYSICS, MATHEMATICAL | DETERMINANTS | MATRICES
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 09/2001, Volume 42, Issue 9, pp. 4327 - 4344
By introducing a spectral problem with an arbitrary parameter, we derive a Kaup–Newell-type hierarchy of nonlinear evolution equations, which is explicitly... 
TRAVELING-WAVE SOLUTIONS | DARBOUX TRANSFORMATION | SCHRODINGER-EQUATION | NONLINEAR-EVOLUTION-EQUATIONS | MODEL | PHYSICS, MATHEMATICAL | HIERARCHY
Journal Article
Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), ISSN 1815-0659, 2015, Volume 11
Journal Article